What Does It Feel Like To Overdose?

What does it feel like when you are overdosing?

Some general symptoms associated with various overdose states include severe chest pain, seizures, severe headaches, difficulty breathing, delirium, extreme agitation, or anxiety.

In addition to these symptoms, other signs may include: Deviations from normal body temperature (e.g., hyperthermia/hypothermia).

What happens to your body when you overdose?

During an overdose, the slowed breathing that occurs with opioid ingestion of any kind becomes dangerously slow, leading to a complete stop. Then your heart. Your heart rate slows as the opioid suppresses neurological signals.

Do you throw up if you overdose?

The symptoms of a drug overdose may vary depending on the person, drug, and amount taken. However, universal symptoms include: nausea and vomiting. drowsiness.

What happens if you overdose Panadol?

Signs of paracetamol overdose include drowsiness, coma, seizures, abdominal pain, nausea and vomiting. Another name for paracetamol is acetaminophen (often known by its brand name, PanadolĀ®). There is only a small difference between the maximum daily dose of paracetamol and an overdose, which can cause liver damage.